# SDR AALA20150323004

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 18,583 hours, 7,166 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT INDICATION FOR LE DEVICES.  LANDED FLAPS 15 IAW QRH.  PSEU LIGHT CAME ON AFTER LANDING.  ACCOMPLISHED FIM 32-09-00 FOR INTERMITTENT MX MSGS 31-52-005 & 31-52-011.  SYS CHECKED NORMAL.
